An algorithm for approximating a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings

Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye

Abstract


The purpose of this paper is twofold. We first give erratum to a proof given by Woldeamanuel et al. [Strong convergence theorems for a common fixed point of a finite family of Lipschitz hemicontractive-type multivaled mappings, Adv. Fixed Point Theory, 5 (2015), No. 2, 228-253]. In addition, we study an algorithm which approximates a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings under appropriate conditions.

Full Text: PDF

How to Cite this Article:

Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye, An algorithm for approximating a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 67-93

Copyright © 2016 Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.